| Catalog Number |
0606600000 |
| Medical Device Problem Code |
Material Disintegration (1177)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 3 events were reported for this quarter.Product return status 1 device investigation type has not yet been determined.2 devices were received.Evaluation findings (results/components) 1 device: results pending completion of investigation / part/component/sub-assembly term not applicable 2 devices: wear problem / rod/shaft product disposition 2 devices: serviced and returned to customer 1 device: product disposition is not yet determined additional information 3 devices were not labeled for single-use.3 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1 ¿ december 31 2025.This report summarizes 3 events for the failure: material disintegration.- 1 event had problem identified before clinical use/exposure; there was no patient involvement.- 2 events had problem identified during non-clinical procedure; there was no patient involvement.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1 ¿ december 31 2025.This report summarizes 3 events for the failure: material disintegration.- 3 events had problem identified during non-clinical procedure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2026-99111.Supplemental rationale corrected data: b5, h6, h11.3 previously reported events were included in this follow-up record.Product return status 3 devices were received.Evaluation findings (results/components) 3 devices: wear problem / rod/shaft.Product disposition 3 devices: serviced and returned to customer.